# SDR 05FDEA04323

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: None
- Location: Bs 2007-2018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR FROM STA 2007 TO STA 2018 BETWEEN LONG 41 AND 48 LT.  PERFORMED A INSPECTION OF REPAIR IAW SRM 53-20-00 FIG 4 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P1.
